MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH BRIDGE, TWO WAY; A20977A

OLYMPUS WINTER & IBE GMBH BRIDGE, TWO WAY; A20977A
Model Number A20977A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during cystoscopy, this subject device broke during the procedure while the patient was under sedation.As a result, the procedure was prolonged for more than 30 minutes.It is unknown if the procedure was completed using a different device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information from the customer and the results of the legal manufacturer¿s investigation.Updated fields: b5, d8, h2, h4, h6, and h11.Corrections to b1, b2, and h1.This event was initially conservatively reported as a serious injury; however, upon further follow-up, the customer confirmed that the patient did not suffer any serious injury or adverse effects from the prolonged procedure, thus correcting b1, b2, and h1.B1 should not be marked as an adverse event, and b2 should not be marked at all.H1 should also not be marked.The h6 medical device problem reported and other findings would not cause or contribute to a death or a serious injury if it were to recur.The device was no returned to olympus for evaluation and the complaint was not confirmed.Cause cannot be established due to no findings available.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The customer reported there was no patient injury due to the surgical prolongation.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide correction.
 
Event or Problem Description
It was reported that the cystoscope bridge broke on its first use of intervention.The tap broke while the user was trying to open it to give water debit to the system.

Brand Name
BRIDGE, TWO WAY
Common Device Name
A20977A
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20898104
Report Number9610773-2024-33801
Device Sequence Number5052457
Product Code GCP
UDI-Device Identifier04042761020404
UDI-Public04042761020404
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K790071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA20977A
Device Lot Number174W-0200/17RJ
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/11/2024
Supplement Date Received by Manufacturer03/31/2025
11/05/2025
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date04/16/2025
11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown